# SDR 2008UALA05967

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 75,542 hours, 12,224 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 7G1103600U
- Condition: Faulty
- Location: Lt Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP INDICATES PUMP ON WITH SWITCH OFF AND APU OFF.  LIGHT TESTS OK.  RESET CONNECTOR ON PRESSURE SWITCH, NO HELP. REPLACED LEFT FWD BOOST PUMP PRESSURE SWITCH. OPS CHECK OK.
